# SDR AALA20151219005

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 47,285 hours, 22,750 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 7690A
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE CTR TANK BOOST PUMP BECAME INOPERATIVE.  R & R, OPERATIONALLY CHECKED THE CTR TANK FWD & AFT BOOST PUMPS IAW AMM 28-20-07-201.  SEE ALSO AALA20151223004.
